# SDR SIMA20120318004

- Difficulty date: March 18, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 25,691 hours, 22,087 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FIRE EXTINGUISHER DOOR IN LAV VERY DIFFICULT TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ADJUSTED AND LUBE DOOR IAW AMM 25-20-00.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
